# SDR DALA2015031902240

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 515-518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK,  X=54, STA Y=485 AND Y=515-518 AT PAX CABIN.  DAMAGE WAS REMOVED, PLUGS AND AREAS WERE TREATED AND PAINTED AND PLUGS WERE INSTALLED IAW SRM 53-05, FIG 4A, SHEET 1, AND 51-10-3, PAR 14 AND 21.
